# SDR YENA200651

- Difficulty date: May 29, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 15,847 hours, 5,619 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 330TS08Y
- Part serial: 1793
- Condition: Faulty
- Location: Fire Detection
- Part time: 15,847 hours, 5,619 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, AGENT NR 2 DISCHARGE INDICATION ILLUMINATED AT CRUISE FL360.  REMOVED & REPLACED NR 2 ENG, NR 2 FIRE BOTTLE PER AMM 26-21-41, NO HELP.  REPLACED ENGINE & APU FIRE PANEL PER TSM 26-21-00-810-817 IAW MM REF 26-12-12-04.  OPS CHECK OK.
